# SDR AALA20090226TUL20

- Difficulty date: February 18, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- Aircraft time: 60,237 hours, 30,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 5936660U167
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBOARD SUPPORT STATION 1150-1155 INBOARD OF RIGHT TIEDOWN TRACK.  REMOVED AND REPLACED FLOORBOARD SUPPORT PER SRM 51-01-00.
